On the Mean Square of the Riemann Zeta Function and the Divisor Problem
Publications de l'Institut Mathématique (2008)
- Volume: 83(97), Issue: 103, page 71-86
- ISSN: 0350-1302
Access Full Article
topHow to cite
topYifan Yang. "On the Mean Square of the Riemann Zeta Function and the Divisor Problem." Publications de l'Institut Mathématique 83(97).103 (2008): 71-86. <http://eudml.org/doc/256524>.
@article{YifanYang2008,
author = {Yifan Yang},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {103},
pages = {71-86},
publisher = {Matematički institut SANU},
title = {On the Mean Square of the Riemann Zeta Function and the Divisor Problem},
url = {http://eudml.org/doc/256524},
volume = {83(97)},
year = {2008},
}
TY - JOUR
AU - Yifan Yang
TI - On the Mean Square of the Riemann Zeta Function and the Divisor Problem
JO - Publications de l'Institut Mathématique
PY - 2008
PB - Matematički institut SANU
VL - 83(97)
IS - 103
SP - 71
EP - 86
LA - eng
UR - http://eudml.org/doc/256524
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.